MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ MEDIA CONVERTER; NO MATCH

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ MEDIA CONVERTER; NO MATCH
Model Number H700165
Medical Device Problem Codes Device Remains Activated (1525); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, it was reported that the ep-4 could not stop pacing and the error message "hardware on responding" would display resulting in cancellation of the procedure.When the connection error appeared, the pacing sound made a buzzing sound, the stimulation spike could be seen in the signal line, and the light in the pacing channel was blinking.Troubleshooting included connecting the ep-4 straight to the workmate claris dws, swapping the media converter and analog cable, and exchanging the e-4 stimulator to a new unit but issue persisted.The procedure was not completed.
 
Event or Problem Description
During an atrial fibrillation procedure, it was reported that the workmate claris media convertors were not communicating with the ep-4 stimulator, resulting in pacing not stopping and the error message "hardware on responding" would display resulting in cancellation of the procedure.When the connection error appeared, the pacing sound made a buzzing sound, the stimulation spike could be seen in the signal line, and the light in the pacing channel was blinking.Troubleshooting included connecting the ep-4 straight to the workmate claris dws, swapping the media converter and analog cable, and exchanging the e-4 stimulator to a new unit but issue persisted.The procedure was not completed.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d3, d4, g3, h2, h3, h5, h6, h8, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported communication issue and subsequent cancellation could not be determined.Udi information (d4) and 510k (g3) are not provided within this report as this product (model h700165) is an ous configuration not available in the us and is therefore not referenced in the gudid database.

Brand Name
WORKMATE¿ CLARIS¿ MEDIA CONVERTER
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21702499
Report Number2184149-2025-00058
Device Sequence Number8592938
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public(01)05414734030236(10)9057169
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700165
Device Catalogue NumberH700165
Device Lot Number9057169
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WORKMATE¿ CLARIS¿ MEDIA CONVERTER
Patient SexUnknown